# SDR SWAA2025081187412

- Difficulty date: July 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA.  REPLACED WEB-INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA IAW SRM 51-40-02; SRM 51-10-02 AND DWG 141A8180 SHEET 27 AND 28 REV C.
